# SDR DALA2017020100818

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT.  CRACKED FRAME BS 1485, LONGERON 16L.  THE FRAME WAS REPARED IAW SRM 53-01 FIG 2 (SHEET 3), 51-10-3 PAR 14, 21 AND 51-30-2.
